Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

April 12, 20136 counties in New Jersey; Kent County, Delaware; Caroline County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 12, 2013, 11:24 PM EDT for 6 counties in New Jersey; Kent County, Delaware; Caroline County, Maryland. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2013, 11:24 PM EDT (03:24 UTC)
Expired
Apr 13, 2013, 1:15 AM EDT
In force
111 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, Caroline County, MD, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Dover AFB radar (KDOX), 68 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2013-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2013-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WWUS81 KPHI 130324
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 PM EDT FRI APR 12 2013

DEZ002-003-MDZ019-020-NJZ013-014-019>027-130515-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
EASTERN MONMOUTH NJ-INLAND SUSSEX DE-KENT DE-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
TALBOT MD-WESTERN MONMOUTH NJ-
1124 PM EDT FRI APR 12 2013

...A FEW THUNDERSTORMS WILL AFFECT PARTS OF THE AREA THAT INCLUDES 
ATLANTIC...BURLINGTON...CAPE MAY...CAROLINE...CUMBERLAND...
KENT...MONMOUTH...OCEAN...SUSSEX AND TALBOT COUNTIES...

AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS AND A FEW THUNDERSTORMS FROM AROUND SANDY HOOK TO AROUND 
MILLVILLE TO NEAR EASTON, MARYLAND. THE SHOWERS AND THUNDERSTORMS  
WERE MOVING TOWARD AND OUT OVER THE ATLANTIC AT AROUND 30 MPH. THE 
THUNDERSTORMS HAVE BEEN GENERATING ISOLATED BUT DANGEROUS CLOUD TO 
GROUND LIGHTNING STRIKES AND RAINFALL AMOUNTS UP TO ABOUT ONE-HALF 
INCH. RADAR DETECTS SOME WIND GUSTS TO ABOUT 25 MPH. 

NO SEVERE WEATHER IS EXPECTED...BUT ANY LIGHTNING IS POTENTIALLY 
DEADLY. IF YOU HEAR THUNDER AND HAPPEN TO BE OUTSIDE...PLEASE MOVE 
INDOORS.  

LAT...LON 3979 7408 3972 7414 3991 7410 3970 7415
      3901 7478 3893 7497 3917 7491 3919 7538
      3907 7539 3878 7514 3865 7571 3870 7589
      3858 7605 3894 7595 3923 7540 3919 7517
      3931 7532 3971 7476 3978 7478 4048 7400

$$

MPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 12, 9:33 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Apr 12, 9:33 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 PM EDT FRI APR 12 2013

.SYNOPSIS...
A TRIPLE POINT LOW WILL SLIDE ACROSS THE AREA, BRINGING THE
ASSOCIATED FRONTAL BOUNDARIES ACROSS THE AREA AS WELL. THE LOW
WILL MOVE INTO THE GULF OF MAINE BY SATURDAY MORNING WHILE HIGH
PRESSURE BEGINS TO MOVES OUT OF THE CENTRAL PART OF THE COUNTRY
SATURDAY AND INTO OUR AREA BY SATURDAY NIGHT. THE HIGH PRESSURE
CRESTS OVER THE EAST COAST SUNDAY, BEFORE MOVING OFFSHORE SUNDAY
NIGHT INTO MONDAY. A WARM FRONT LIFTS TO OUR NORTH ON MONDAY
BEFORE A COLD FRONT SAGS ACROSS OUR AREA LATE TUESDAY INTO
WEDNESDAY. THIS FRONT MAY STALL NEAR THE AREA BEFORE LIFTING BACK
AS A WARM FRONT BY THURSDAY AS AN AREA OF LOW PRESSURE MOVES INTO
THE EASTERN GREAT LAKES. ANOTHER COLD FRONT IS ANTICIPATED FOR
LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A MID LEVEL LOW WILL DRIFT NORTHEASTWARD NEAR THE GRTLKS REACHING LAKE
SUPERIOR TOWARD MORNING. A SHORT WAVE THAT WAS LOCATED OVER THE
LOWER OHIO RIVER VALLEY SHOULD PASS OVER OUR REGION AROUND
MIDNIGHT.

A WARM FRONT WILL REMAIN ACRS THE REGION THROUGH EARLY TONIGHT
WHEN A WEAK LOW IS FORECAST TO MOVE FROM SOUTHWEST TO NORTHEAST
ALONG THE BOUNDARY AND ACROSS OUR SOUTHERN COUNTIES. THE LOW IS
EXPECTED TO MOVE QUICKLY TO THE NORTHEAST, PASSING NEAR CAPE COD
SHORTLY AFTER MIDNIGHT. THE LOW WILL PULL THE FRONTAL BOUNDARY OFF
THE COAST EARLY TONIGHT.

AN AREA OF PRECIP THAT DEVELOPED NR BALTIMORE WAS MOVING NEWD NR
AND CLOSE TO CHES BAY AND INTO SERN PA. HAVE ADJUSTED POPS ACRS
THIS AREA AND ADDED SOME SCHC TO MOST OTHER AREAS FOR THE NEXT FEW
HOURS TO ACCOUNT FOR THE MVMT OF THIS PRECIP. WHILE OVERALL
COVERAGE IS LOW, IT IS STILL HANGING ON. OTHERWISE, JUST MADE A
FEW MINOR ADJUSTMENTS TO TEMPS.

DRY AIR WILL BEGIN TO FILTER INTO OUR REGION ON A LIGHT NORTHWEST
WIND TONIGHT. THERE SHOULD BE AN INCREASING FLOW OF DRY AIR
FOLLOWING THE PASSAGE OF THE SHORT WAVE AROUND MIDNIGHT. THE LOW
CLOUDS SHOULD FINALLY LIFT AND BREAK FROM OUR REGION AT THAT TIME.

TEMPS ARE FORECAST TO DROP INTO THE UPPER 40S AND LOWER 50S
OVERNIGHT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE MID LEVEL LOW IS EXPECTED TO MOVE OVER CENTRAL ONTARIO ON
SATURDAY. THE MID LEVEL FLOW SHOULD VEER FROM THE SOUTHWEST TO THE
WEST OVER OUR REGION. A WESTERLY FLOW AT THE SURFACE WILL CONTINUE
TO BRING DRY AIR INTO EASTERN PENNSYLVANIA, NEW JERSEY AND THE UPPER
DELMARVA.

WE ARE ANTICIPATING A MOSTLY SUNNY SKY FOR SATURDAY IN OUR SOUTHERN
COUNTIES. THERE SHOULD BE AN INCREASE IN CUMULUS OVER OUR CENTRAL
AND ESPECIALLY OUR NORTHERN COUNTIES ON SATURDAY AFTERNOON.

THE DRY WESTERLY FLOW AND THE SUNSHINE WILL CAUSE TEMPERATURES TO
RISE INTO THE LOWER AND MIDDLE 60S WITH READINGS IN THE MIDDLE AND
UPPER 50S IN THE ELEVATED TERRAIN.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE BEGINS TO BUILD INTO THE REGION SATURDAY NIGHT AND
WILL CREST ACROSS THE EAST COAST ON SUNDAY, BEFORE ,MOVING OFFSHORE
BY SUNDAY NIGHT. THIS SHOULD PROVIDE MOSTLY DRY CONDITIONS THROUGH
SUNDAY NIGHT. THERE IS A SHORT WAVE THAT CROSSES TO OUR NORTH
SATURDAY NIGHT, WHICH MIGHT BRING SOME SHOWERS CLOSE TO THE AREA, SO
WE KEEP A VERY SMALL CHANCE OF SHOWERS ACROSS THE FAR NORTHERN ZONES.

BY MONDAY, THE HIGH PRESSURE BUILDS OFFSHORE, ALLOWING FOR A RETURN
FLOW TO DEVELOP WHILE A WARM FRONT IS EXPECTED TO LIFT TO OUR NORTH.
THIS WILL ALLOW TEMPERATURES TO BEGIN WARMING AGAIN, WHICH IS
EXPECTED TO CONTINUE FOR MUCH OF THE REST OF THE WEEK. MONDAY IS
EXPECTED TO REMAIN DRY.

THE FORECAST NEXT WEEK CONTINUES TO RESEMBLE THIS WEEK'S WEATHER. A
BACK-DOOR FRONT IS EXPECTED TO SAG ACROSS THE AREA LATE TUESDAY INTO
WEDNESDAY, BEFORE LIFTING BACK NORTHWARD WEDNESDAY NIGHT INTO
THURSDAY AS AN AREA OF LOW PRESSURE MOVES INTO THE EASTERN GREAT
LAKES REGION. THEN ANOTHER COLD FRONT IS ANTICIPATED FOR LATE IN THE
WEEK, WHICH WOULD LIKELY BRING THE BEST CHANCE OF RAINFALL.

THE GFS AND ECMWF BOTH SHOW THIS FORECAST, BUT THEY ARE DIFFERENT
WITH THEIR TIMING AND PLACEMENTS OF THE FEATURES. THE GFS IS FASTER
AND MOVES THE BACK-DOOR COLD FRONT FURTHER THROUGH, WHILE THE ECMWF
IS SLOWER AND DOES NOT BRING THE INITIAL FRONT COMPLETELY THROUGH
THE AREA. THIS OBVIOUSLY WOULD HAVE AN EFFECT OF TEMPERATURES AND
PRECIPITATION CHANCES EACH DAY. WE BLENDED CLOSE TO THE WPC, WITH
SOME GFS MOSGUIDE MIXED IN AS WELL WHICH GIVES A PRETTY REASONABLE
OUTCOME. GENERALLY THE FORECAST FOR TUESDAY THROUGH THURSDAY IS FOR
ABOVE NORMAL TEMPERATURES, WITH A CHANCE OF PRECIPITATION EACH DAY.

ANOTHER COLD FRONT IS FORECAST FOR THE END OF THE WEEK, BUT AGAIN
THE GFS AND ECMWF ARE DIFFERENT WITH THEIR TIMING OF THE FRONTAL
PASSAGE; THE GFS BRINGS IT THROUGH AS EARLY AS FRIDAY NIGHT/SATURDAY
MORNING AND THE ECMWF BRINGS IT THROUGH SATURDAY INTO SATURDAY
NIGHT. BEING THIS SO FAR AWAY, WE STAYED CLOSE TO WPC FORECAST WHICH
GIVES US HIGH CHANCE/LIKELY POPS THURSDAY NIGHT INTO FRIDAY WITH
DECREASING TEMPERATURES.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WHILE MOST OF THE PRECIP HAS ENDED, ISOLATED TO SCT SHWRS ARE
STILL PSBL THIS EVE. LATEST RADAR STILL SHOWED SOME PRECIP
DEVELOPING NW OF KBWI AND MORE NEAR THE DELMARVA. THIS IS ALL MOVG
NEWD. IF IT HOLDS TOGETHER IT COULD IMPACT SOME AREAS LATER
TONIGHT. IN THE MEANTIME, CONDS WILL BE VERY SLOW TO IMPROVE AND
EXPECT LIFR AND LOW CLOUDS WILL REMAIN IN PLACE FOR AREAS ALONG
AND TO THE NORTHWEST OF THE FRONT UNTIL AROUND OR SHORTLY AFTER
MIDNIGHT. IFR CONDITIONS WILL LIKELY PREVAIL UNTIL THAT TIME. DRY
AIR IS EXPECTED TO BEGIN BUILDING INTO OUR REGION OVERNIGHT AND
THE LOW CLOUDS SHOULD EVENTUALLY LIFT AND BREAK.

A GENL NE WIND IS ANTICIPATED EARLY. IT WILL BECOME MORE NWLY EARLY
SAT MORNING AS DRIER AIR BEGINS TO MOVE IN. THIS WILL ALSO MARK
THE START OF IMPROVING CONDITIONS, THEN MORE WLY ON SAT. THE WIND
CUD GUST TO AROUND 20 KTS FROM LATE SAT MRNG THRU AFTN.

OUTLOOK...
SATURDAY NIGHT THROUGH SUNDAY NIGHT...MOSTLY VFR. GUSTY WEST TO
NORTHWEST AFTERNOON WINDS AROUND 20 KNOTS.

MONDAY...MAINLY VFR. GUSTY SOUTH TO SOUTHWEST AFTERNOON WINDS AROUND
20 KNOTS.

TUESDAY...MAINLY VFR. A FEW ISOLATED/SCATTERED SHOWERS MAY
TEMPORARILY CAUSE MVFR CONDITIONS. GUSTY SOUTHERLY WINDS AROUND 20
KNOTS.

&&

.MARINE...
WIND SPEEDS CONTINUED TO DECREASE THIS AFTERNOON SO WE WERE ABLE TO
LOWER THE GALE WARNING ON OUR NORTHERN WATERS TO A SMALL CRAFT
ADVISORY. THERE MAY CONTINUE TO BE GUSTS AROUND 25 KNOTS INTO THIS
EVENING ON OUR OCEAN WATERS. WAVE HEIGHTS WILL REMAIN ABOVE 5 FEET
UNTIL LATE SATURDAY MORNING, SO THE SMALL CRAFT ADVISORY ON OUR
OCEAN WATERS HAS BEEN EXTENDED UNTIL 1100 AM SATURDAY.

THE WIND GUSTS HAVE SUBSIDED ON DELAWARE BAY ENOUGH TO ALLOW US TO
DISCONTINUE THE ADVISORY THERE.

OUTLOOK...
AS HIGH PRESSURE BUILDS ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY,
SUB-ADVISORY CONDITIONS ARE EXPECTED. HOWEVER, WINDS MAY GUST NEAR
20 KNOTS FOR A PERIOD ON SUNDAY. AS HIGH PRESSURE BUILDS OFFSHORE BY
MONDAY, A SOUTHERLY FLOW WILL DEVELOP OVER THE WATERS. WINDS COULD
GET CLOSE TO SMALL CRAFT ADVISORY LEVELS, AND SEAS ARE EXPECTED TO
BUILD TO 4-5 FEET IN THE SOUTHERLY FLOW, AND THIS MAY CONTINUE INTO
TUESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT SATURDAY FOR ANZ450>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO/NIERENBERG
SHORT TERM...IOVINO
LONG TERM...ROBERTSON
AVIATION...IOVINO/NIERENBERG/ROBERTSON
MARINE...IOVINO/ROBERTSON
Hazardous weather outlook, Apr 12, 3:53 PM EDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT FRI APR 12 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-132000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
353 PM EDT FRI APR 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-132000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EDT FRI APR 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 12, 11:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 PM EDT FRI APR 12 2013

DEZ002-003-MDZ019-020-NJZ013-014-019>027-130515-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
EASTERN MONMOUTH NJ-INLAND SUSSEX DE-KENT DE-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
TALBOT MD-WESTERN MONMOUTH NJ-
1124 PM EDT FRI APR 12 2013

...A FEW THUNDERSTORMS WILL AFFECT PARTS OF THE AREA THAT INCLUDES
ATLANTIC...BURLINGTON...CAPE MAY...CAROLINE...CUMBERLAND...
KENT...MONMOUTH...OCEAN...SUSSEX AND TALBOT COUNTIES...

AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND A FEW THUNDERSTORMS FROM AROUND SANDY HOOK TO AROUND
MILLVILLE TO NEAR EASTON, MARYLAND. THE SHOWERS AND THUNDERSTORMS
WERE MOVING TOWARD AND OUT OVER THE ATLANTIC AT AROUND 30 MPH. THE
THUNDERSTORMS HAVE BEEN GENERATING ISOLATED BUT DANGEROUS CLOUD TO
GROUND LIGHTNING STRIKES AND RAINFALL AMOUNTS UP TO ABOUT ONE-HALF
INCH. RADAR DETECTS SOME WIND GUSTS TO ABOUT 25 MPH.

NO SEVERE WEATHER IS EXPECTED...BUT ANY LIGHTNING IS POTENTIALLY
DEADLY. IF YOU HEAR THUNDER AND HAPPEN TO BE OUTSIDE...PLEASE MOVE
INDOORS.

LAT...LON 3979 7408 3972 7414 3991 7410 3970 7415
      3901 7478 3893 7497 3917 7491 3919 7538
      3907 7539 3878 7514 3865 7571 3870 7589
      3858 7605 3894 7595 3923 7540 3919 7517
      3931 7532 3971 7476 3978 7478 4048 7400

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:41 AM EDTSmall Craft Advisory for Hazardous SeasPHI7 hr

Nearby

Special Weather Statements in New Jersey, 2013Special Weather Statements in Delaware, 2013Special Weather Statements in Maryland, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.